Skip to Content

Do I continue using Losartan if I am having allergic reactions or side effect?

Responses (2)

Marvell 22 May 2011

If you are having an allergic reaction then please see your doctor. They will need to decide whether it is okay for you to continue taking losartan or whether you need to go onto another medicine.

ace_rick 22 May 2011

Losartan, you must pay attention to the difference between side effect and allergic reaction.The second one,depends on the type and strength,can be serious.Most meds warn about allergic reaction,and strongly advise patients to report it to their doctors immediately.As you probably know,just type your med name and search it here in drugs.com and you'll see if it has the warnings or not.I bet it has.luck for you.ace_rick

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions